Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Yellow loose stools, stomach rumbling, vomiting, fever. Taking pepto, imodium. Treatment?

Hello my name is XXXXX and ive been having yellow loose stool for nine days now and I have very loud stomach noises.... At first I thought it was the stomach flu since the first couple days I was vomitting, had a migraine and a fever but after those symptoms went away I continued like this... ive tried teas, pepto and imodium and nothing seems to work....please help
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  382
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic. Your problem is an infection of the intestines. In the begening as the infection is severe there was vomitings, fever, headache, and motions. By your resistance and drugs you have used, other symptoms got cured. probably you didn't continue the treatment or the dose is sub clinical the motions are continuing.
I advise you to consult a physician for diagnosis and treatment. The doctor after examination find the causative bacteria and give complete treatment. otherwise it can recur when ever your resistance comes down. or it can lead to spru like disease with motions when ever you eat some thing.
Besides i advise you to follow some diet recomendations as avoid spices, chillies, pulses junk foods, and oily foods to minimise the gastric motility. Wishing for a quick recovery and thanks for calling.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor